AIMS Mathematics, 2020, 5(4): 3365-3377. doi: 10.3934/math.2020217.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Regions of variability for a subclass of analytic functions

1 Department of Mathematics, Government College University, Faisalabad, Pakistan
2 Department of Mathematics, Abbottabad University of Science and Technology Abbottabad, Pakistan
3 Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Let $A\in \mathbb{C},$ $B\in \lbrack -1,0)\ $and $\alpha \in \left(-\frac{\pi }{2},\frac{\pi }{2% }\right) $. Then $C_{\alpha }\left[ A,B\right] $ denotes the class of analytic functions $f$ in the open unit disc with f(0)=0=f'(0)-1 such that \begin{equation*} e^{i\alpha }\left(1+\frac{zf^{\prime \prime }\left(z\right) }{f^{\prime }\left(z\right) }\right) =\cos \alpha p\left(z\right) +i\sin \alpha, \end{equation*} with \begin{equation*} p\left(z\right) =\frac{1+Aw\left(z\right) }{1+Bw\left(z\right) }, \end{equation*} where $w\left(0\right) =0$ and $\left\vert w\left(z\right) \right\vert <1.$ Region of variability problems provides accurate information about a class of univalent functions than classical growth distortion and rotation theorems. In this article we find the regions of variability $V_{\lambda }\left(z_{0},A,B\right) $ for $\log f^{\prime }\left(z_{0}\right) \ $when $f$ ranges over the class $C_{\alpha }\left[ \lambda,A,B\right] $ defined as \begin{equation*}{{C}_{\alpha }}\left[ \lambda, A, B \right]=\left\{ f\in {{C}_{\alpha }}\left[ A, B \right]:f''\left(0 \right)=\left(A-B \right){{e}^{-i\alpha }}\cos \alpha \right\}\end{equation*} for any fixed $z_{0}\in E$ and $\lambda \in \overline{E}$. As a consequence, the regions of variability are also illustrated graphically for different sets of parameters.
  Figure/Table
  Supplementary
  Article Metrics

Keywords robertson functions; spirallike functions; Janowski functions; Schwarz lemma; region of variability

Citation: Mohsan Raza, Wasim Ul Haq, Jin-Lin Liu, Saddaf Noreen. Regions of variability for a subclass of analytic functions. AIMS Mathematics, 2020, 5(4): 3365-3377. doi: 10.3934/math.2020217

References

  • 1. O. P. Ahuja, H. Silverman, A survey on spiral-like and related function classes, Math. Chronicle, 20 (1991), 39-66.
  • 2. J. Becker, Ch. Pommerenke, Schlichtheitskriterien und Jordangebiete, J. Reine Angew. Math., 354 (1984), 74-94.
  • 3. J. H. Choi, Y. C. Kim, S. Ponnusamy, et al. Norm estimates for the Alexander transforms of convex functions of order alpha, J. Math. Anal. Appl., 303 (2005), 661-668.    
  • 4. S. Dineen, The Schwarz lemma, Oxford Math. Monogr., Clarendon Press Oxford, 1989.
  • 5. P. L. Duren, Univalent functions, Grundlehren der Mathematischen Wissenschaften, New York, Berlin, Heidelberg, Tokyo, Springer-Verlag, 1983.
  • 6. A. W. Goodman, Univalent Functions, Vols. I and II, Mariner Publishing Co. Tampa, Florida, 1983.
  • 7. W. U. Haq, Variability regions for Janowski convex functions, Complex Var. Elliptic Equ., 59 (2014), 355-361.    
  • 8. J. Janowski, Some extremal problems for certain families of analytic functions I, Ann. Polon. Math., 28 (1973), 297-326.    
  • 9. Y. C. Kim, S. Ponnusamy, T. Sugawa, Mapping properties of nonlinear integral operators and pre-Schwarzian derivatives, J. Math. Anal. Appl., 299 (2004), 433-447.    
  • 10. Y. C. Kim, T. Sugawa, Correspondence between spirallike functions and starlike functions, Math. Nach., 285 (2012), 322-331.    
  • 11. S. Ponnusamy, A. Vasudevarao, Regions of variability for functions with positive real part, Ann. Polon. Math., 99 (2010), 225-245.    
  • 12. S. Ponnusamy, A. Vasudevarao, Region of variability of two subclasses of univalent functions, J. Math. Anal. Appl., 332 (2007) 1323-1334.
  • 13. S. Ponnusamy, A. Vasudevarao, M. Vuorinen, Region of variability for certain classes of univalent functions satisfying differential inequalities, Complex var. Elliptic Equ., 54 (2009), 899-922.    
  • 14. S. Ponnusamy, A. Vasudevarao, H. Yanagihara, Region of variability for close-to-convex functions, Complex Var. Elliptic Equ., 53 (2008), 709-716.    
  • 15. S. Ponnusamy, A. Vasudevarao, H. Yanagihara, Region of variability of univalent functions f (z) for which zf'(z) is spirallike, Houston J. Math., 34 (2008), 1037-1048.
  • 16. M. Raza, W. U. Haq, S. Noreen, Regions of Variability for Janowski Functions, Miskloc Math. Notes, 16 (2015), 1117-1127.    
  • 17. M. S. Robertson, Univalent functions f (z) for which zf'(z) is spirallike, Mich. Math. J., 16 (1969), 97-101.
  • 18. A. Y. Sen, Y. Polatoglu, M. Aydogan, Distortion theorem and the radius of convexity for Janowski-Robertson functions, Stud. Univ. Babeş-Bolyai Math., 57 (2012), 291-294.
  • 19. L. Spacek, Contribution a la theorie des fonctions univalentes (in Czech), Časopis Pest. Mat., 62 (1933), 12-19.
  • 20. S. Yamashita, Norm estimates for function starlike or convex of order alpha, Hokkaido Math. J., 28 (1999), 217-230.    
  • 21. H. Yanagihara, Regions of variability for convex function, Math. Nach., 279 (2006), 1723-1730.    
  • 22. H. Yanagihara, Regions of variability for functions of bounded derivatives, Kodai Math. J., 28 (2005), 452-462.    

 

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved